# SDR FDEA201202280698

- Difficulty date: February 28, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC70551
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP VANE NR 3 TEE FITTING TRACK ATTACH HOLE FOUND CORRODED.  HOLE REWORKED AND FOUND EXCEED LIMIT IAW SRM 57-50-02 REPAIR 5 FIGURE 201 REVISION 48.   EXISTING HOLE SIZE:  0.873" X 0.597". FINAL SIZE: 0.964"X0.696". MAXIMUM  ALLOWABLE SIZE: 0.940"X0.670". BUSHING FABRICATED IAW EA 1-5750-156848 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 114.
